Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 13 > No. 1

 
   

Bounds for Covering Radius in Specific Classes of Codes over Finite Rings R

PP: 1-5
doi:10.18576/amisl/130101
Author(s)
P. Chella Pandian,
Abstract
This paper derives bounds for the covering radius of repetition codes for specific classes of codes with different weights and already discrete types of repetition codes R=Z3+uZ3{a+ub:a,b∈Z3},u2=0.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved